# SDR SWAA2025041423732

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 22,327 hours, 11,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AISLE OVERHEAD EXIT SIGNS MID CABIN WERE KNOCKED OFF<[01] RE-INSTALLED EMERGENCE EXIT MID CABIN AISLE OVERHEAD SIGN'S COVER PER AMM 33-51-03.
